# SDR 2013FA0000026

- Difficulty date: January 16, 2013
- Submitted: January 16, 2013
- Operation: General aviation
- Aircraft: N750CA
- Make and model: Mtsbsi MU2B40
- Aircraft serial: 407SA
- Aircraft time: 4,221 hours
- System (JASC): 3210 · Main Landing Gear
- Part: Yoke
- Part number: 010A3837111
- Condition: Broken
- Location: Lt Mlg
- Part time: 3,260 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT LANDING GEAR WAS SUBJECTED TO IMPACT FORCES THAT CAUSED FAILURE OF THE YOKE.  THE FAILURE OF THE YOKE CAUSED THE LT WHEEL ASSEMBLY TO NOT ALIGN WITH THE ACFT.  ADDITIONAL DAMAGE TO THE LT WHEEL ASSEMBLY AND BRAKE OCCURRED DURING LANDING.
